American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A61) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Adam Osȩkowski. A sharp one-sided bound for the Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 873-882.
Abstract, references, and article information   
View Article: PDF

[2] Christoph Aistleitner. Convergence of ${\sum}c_k f(k x)$ and the Lip $\alpha$ class. Proc. Amer. Math. Soc. 140 (2012) 3893-3903.
Abstract, references, and article information   
View Article: PDF

[3] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza. On some random thin sets of integers. Proc. Amer. Math. Soc. 136 (2008) 141-150. MR 2350399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Petermichl and S. Pott. A version of Burkholder's theorem for operator-weighted spaces. Proc. Amer. Math. Soc. 131 (2003) 3457-3461. MR 1990635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gady Kozma and Alexander Olevskii. Random Menshov spectra. Proc. Amer. Math. Soc. 131 (2003) 1901-1906. MR 1955279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kristian Seip and Alexander M. Ulanovskii. The Beurling-Malliavin density of a random sequence. Proc. Amer. Math. Soc. 125 (1997) 1745-1749. MR 1371141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bernd S. W. Schröder. On generalized maximal functions . Proc. Amer. Math. Soc. 118 (1993) 619-625. MR 1158009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kambiz Farahmand. Level crossings of a random trigonometric polynomial . Proc. Amer. Math. Soc. 111 (1991) 551-557. MR 1015677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1